# SDR FDEA202003270605

- Difficulty date: March 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ACA38372
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW RH SIDE BLKHD FITTING PN# ACA3837-2 REQUIRES FABRICATION DUE TO SHEET   METAL REPAIR. REF NR# (225). INSTALLED ACA3837-2 FITTING I.A.W DWG. ACA3837.  REF. N00225.
